# SDR SWAA2022021436727

- Difficulty date: May 29, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE: CHANNEL HAS CORROSION ON UPPER SURFACE. BS 500A TO BS 500I; RBL 24; WL 157. / REMOVED CORROSION ON UPPER SURFACE OF FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500I MEASURING AT DEEPEST POINT 1.2'L X .75'W X .011D IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103. REPAIRED FLOOR TO SIDEWALL SUPPORT AT BS 500A TO 500I IAW SRM 53-00-53-2R-5; REPAR 5; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOIENG DWG 143A7501. SPLICE INSTALLED AT BS 500F+8 IAW SRM 53-00-53-2R-5 REPAR 5
